# SDR USAA2009070291666

- Difficulty date: June 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545855538
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON INNER CHORD BETWEEN BS 947 TO BS 1006, RBL 55.  REPLACED INNER CHORD BETWEEN BS 947 TO BS 1006, RBL 55 IAW B737 SRM 51-10-02.
